(Closed) Going off BC..

posted 5 years ago in TTC
Post # 16
Member
2992 posts
Sugar bee
  • Wedding: September 2008

I was on BC for 12 years before going off in August. It took me two months to get my first period, so don’t be alarmed if you don’t get one right away! I also had an explosion of teenage-level acne along the jawline, ugh ugh ugh. But after that things went back to normal. Had my first period 9/21 and my second 10/21. 

Post # 17
Member
1122 posts
Bumble bee
  • Wedding: September 2014

View original reply
mary2015:  going off BC was the best thing I had ever done.  I was on nuvaring for ~8 years or so, then had an IUD for a year and then went onto the Patch for 5 months.  I went off BC in June and just started TTC.  My skin is the best it has EVER been.  Literally I would get pimples all of the time and I haven’t had ONE since I went off.  My cycles are completely normal…if anything they are BETTER now than on BC.  They last ~4 days!!!  They aren’t heavy, cramps are barely there, normal 26-31 day cycle.  I dont want to go back on BC ever again but I assume everyone is different!  

Post # 18
Member
9806 posts
Buzzing Beekeeper
  • Wedding: September 2013

There isn’t really a normal. ..but your fertility should return to what it wouls normally have been either immediately or within a few cycles. 

I was on for 16 years and my cycles were very irregular (that’s why I went on them). Hormones must have figured themselves out over the years bc when I went off I got pregnant 2-3 weeks later and now my cycles are regular (nothing like before lol)

Personally I don’t think it matters if you finish a pack.

Post # 19
Member
1362 posts
Bumble bee
  • Wedding: October 2015

I have been on the pill for about 18’years! I stopped mid pack and have not had a period and it’s been almost a month.  I am not too concerned yet though! 

Post # 20
Member
376 posts
Helper bee
  • Wedding: July 2016

I have had two regular cycles since I went off BC in August. As for side effects, I have been breaking out like crazy, have heavier periods and more cramping. I’m also losing a ton of hair – good thing I have a massive amount on my head. On a more positive note: after four years with an almost non-existent libido, I finally have my sex drive back. Thank heavens!!

Post # 25
Member
176 posts
Blushing bee
  • Wedding: April 2015

I stopped BCP about a month ago. I finished my period on a Sunday and by the Friday I was bleeding again. This lasted for two days. According to my original dates I should be getting my period on Tuesday but who knows. I’d love a BFP asap but that’s probably wishful thinking lol. I was on the pill for horrible acne which hasn’t come back yet, but it’s probably only a matter of time.

Post # 26
Member
209 posts
Helper bee

View original reply
mary2015:  was on BC for 15 years (since basically when I started puberty.)  Went off it same month as wedding, didn’t have period for 4 months and was then very irregular.  Discovered I have PCOS, cycles were all over the place- 60 days, then 22 days, then 90 days… got a positive test, lost the in june and now my cycles have been like clockwork (30-31 days for the past 4 months.) Hormones are weird, but I’m feeling positive for us when we decide to start ttc again (using non hormonal BC methods for now.)

Post # 27
Member
894 posts
Busy bee

Wow, seems like everyone has bad side effects. Makes me nervous to start BC pills 

Post # 28
Member
705 posts
Busy bee
  • Wedding: May 2015

View original reply
mary2015:  “Funny you mention Yasmin – I am on that! I have tried a few over the years and thats the only one which seems to work for me. Everyone is different I suppose”

I did not always use Yasmin though! The first 10 years I was on an other pill, but my skin was a disaster. I always thought it was more or less bad luck, that I just happened to have bad skin. But then someone suggested that I tried another pill and I started with Yasmin. My skin got super! No break out what so over. I felt good the whole time I took Yasmin. The hair loss problem started when I got off the pills!
And that’s the thing; the doctors always tells you about side effects that can accur when you start with the pill, but no one talks about what can happen when you get off.

What ever side effects you may get, just try to “ride out” the storm and let you body find its balance.

The topic ‘Going off BC..’ is closed to new replies.

Find Amazing Vendors